# SDR DALA2019052303163

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 67 TO FR 68 -Y 765 AT AFT GALLEY AREA, REPLACED FLOORBEAM -Y765 LOC. BTW FR67 TO FR68 AFT GALLEY AREA ASPER SRM 51-72-11 AND DRAWING # D53472000.
